# SDR IPXA2019030139573

- Difficulty date: February 8, 2019
- Submitted: March 1, 2019
- Operation: Air carrier
- Aircraft: N255UP
- Make and model: Doug MD-11F
- Aircraft serial: 48404
- Aircraft time: 85,382 hours, 17,880 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Part number: A5A70461
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:3C LONGERON 38R HAS CORROSION AT STA. 5-113.REPAIRED CORRODED LONGERON 38R BETWEEN STA. 5-103 TO 5-123/1531 IAW EA 011-5310-01-A7625 REV. I/R AND EO MD11-5310-71658-A. (MAJOR)
